# SDR R5KB2014012556902

- Difficulty date: January 25, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N422BN
- Make and model: Boeing 727227
- Aircraft serial: 20735
- Aircraft time: 78,574 hours, 50,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT AT BS 1177, RBL 3, HAS AREA OF CORROSION.
